# SDR 29GA2016082600001

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 29,978 hours, 33,765 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Clip
- Part number: MS166241037
- Condition: Missing
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPEN DOOR LOCK INOPERATIVE.  FOUND RETAINER RING MISSING ON MCD LATCH ASSY.  INSTALLED RETAINER RING ON LATCH LEVER MCD GROUND RELEASE KNOB ASSY IAW AMM 52-10-00-00.  OPS CHECK GOOD.
